# SDR SWIA202161240

- Difficulty date: July 9, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMP - R/H ACCESS DOOR AFT LATCH RECEPTICLE HAS SUSPECTED CRACK IN UPPER AFT CORNER     (C-CHECK RO 9/27/2021)    REMOVED CRACKED AND INSTALLED NEW DOOR LANDING ANGLE SUPPORT FROM FORWARD RH EQUIPMENT COMPARTMENT. REF. CRJ 700 SRM 51-42-06-001-001-A01, REO 670-53-11-1725 REV -- DATED 2021-08-27 AND BOMBARDIER DWG CC670-33151 REV D. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND FORM M-337.
